MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; REMOVER,STAPLE,SKIN

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; REMOVER,STAPLE,SKIN
Catalog Number DYNJ04059
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the stapler remover they have is "not a good one." they have a hard time cutting the staples off the patients.The patient was complaining how it was painful when they were trying to remove the staples because it kind of cut into the wound.The facility stated it does not work properly.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested for evaluation.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, the stapler remover they have is "not a good one." they have a hard time cutting the staples off the patients.The patient was complaining how it was painful when they were trying to remove the staples because it kind of cut into the wound.The facility stated it does not work properly.

Brand Name
MEDLINE
Common Device Name
REMOVER,STAPLE,SKIN
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25059552
Report Number3004122598-2026-00007
Device Sequence Number13086403
Product Code FSM
UDI-Device Identifier10884389398487
UDI-Public10884389398487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown